# SDR IXXA2022101900002

- Difficulty date: October 19, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 81205287N1301602
- Condition: Corroded
- Location: Zone 600
- Part time: 64,113 hours, 21,121 cycles
- Component: Bracket, Boeing
- Component part number: 81205287N1301602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER SUPPORT BRACKET FOR WIRING HAS CORROSION AT WS 168 - WS 181.
